# SDR HEEA088920

- Difficulty date: August 20, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Make and model: Bell 230
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 230375011103
- Part serial: 030
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED PANEL RECEIVED BROKEN WHEN UNPACKED.
